Thread: My Story
View Single Post
Old 01-25-2004, 04:55 PM   #3
ErimusValidus ErimusValidus is offline
Senior Veteran
(male)
 
Join Date: Nov 2003
Location: Oxford, UK
Posts: 1,155
ErimusValidus HB User
Re: My Story

Daws, I truly understand your plight. I am a third year student at university and I can honestly say that acne has been the biggest contributing factor to my lack of enjoyment of an experience that most people remember as the best time of their life. That's not to say that it has to be that way for you too. There are things you can do. Accutane, for example, is not as bad as some would have you believe. I took my first course of Roaccutane in the first year of university and it gave me five months clear of acne which I recall as the best time I've had here. But I'm afraid the effects of the drug were not long lasting.

With respect to your confidence I also appreciate your concerns. It's true that on most degree schemes there are more group work elements in the second year. I partook in a group project involving six strangers to me on my course. None of them suffered acne and I immediately felt like the experience would be negative. But I refused to let that be the case and I am glad to say that I made as much of a contribution as the others in my group [to failing the project ]. I'm sure you can too.
__________________
I have spread my dreams under your feet; tread softly because you tread on my dreams...